# SDR ARWA20030317

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND; MAIN CARGO COMPARTMENT STA 740, RBL 45, TRACK WITH CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3, CUT AWAY DAMAGED SECTION OF TRACK AND FABRICATED SPLICES IAW DC8 SRM 53-2-3, PRIMED PARTS IAW DC8 SRM 51-1-8 AND INSTALLED PARTS IAW DC8 SRM 53-2-3.
